# SDR CA151210006

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,151 hours
- Engine: Pwa PT6A67D
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED FUEL TANK INSPECTION UTILIZING X-RAY THE FOLLOWING DEFECTS WERE NOTED.  LEFT LOWER STR CORRODED BETWEEN LT WING STA 114-124 AT 39.5 PERCENT CHORD.  RT AFT FLANGE OF FWD WING SPAR CORRODED BETWEEN RT WING STA 114-124 -LT FUEL STRAINER BASE PLATE CORRODED IN LT COLLECTOR TANK  SUBJECT DEFECTS WERE REPAIRED.
